Publications of H. Clark Barrett

Journal Article (3)

Journal Article
Gaissmaier, W., Wilke, A., Scheibehenne, B., McGanney, P., & Barrett, H. C. (2016). Betting on illusory patterns: Probability matching in habitual gamblers. Journal of Gambling Studies, 32(1), 143–156.
Journal Article
Wilke, A., Scheibehenne, B., Gaissmaier, W., McCanney, P., & Barrett, H. C. (2014). Illusionary pattern detection in habitual gamblers. Evolution and Human Behavior, 35(4), 291–297.
Journal Article
Barrett, H. C., Frankenhuis, W. E., & Wilke, A. (2008). Adaptation to moving targets: Culture/gene coevolution, not either/or. Behavioral and Brain Sciences, 31, 511–512.
Go to Editor View